MathSciNet Relay Station
MathSciNet bibliographic data
MR2040643 (2005b:35200) 35N10 (35J25)
Blank, Ivan; Shahgholian, Henrik Boundary regularity and compactness for overdetermined problems. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 2 (2003), no. 4, 787–802.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement